Deviations from the universal initial mass function in binary star clusters

Singh-Bal, S.S.K., Blaylock-Squibbs, G.A. orcid.org/0000-0002-5710-7445, Parker, R.J. orcid.org/0000-0002-1474-7848 et al. (1 more author) (2025) Deviations from the universal initial mass function in binary star clusters. Monthly Notices of the Royal Astronomical Society, 536 (1). pp. 492-497. ISSN 0035-8711

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 The Author(s). Published by Oxford University Press on behalf of Royal Astronomical Society. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.

Keywords: methods: statistical; stars: luminosity function; mass function; galaxies: star clusters: general
Dates:
  • Published: January 2025
  • Published (online): 26 November 2024
  • Accepted: 25 November 2024
  • Submitted: 14 October 2024
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematical and Physical Sciences
Funding Information:
Funder
Grant number
ROYAL SOCIETY
DHF\R\221014 DH150108
ROYAL SOCIETY
DH150108
Depositing User: Symplectic Sheffield
Date Deposited: 18 Dec 2024 11:19
Last Modified: 18 Dec 2024 11:19
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number: 10.1093/mnras/stae2648
Open Archives Initiative ID (OAI ID):

Export

Statistics